Rocky Mountain Journal of Mathematics

Convolution Transform for Boehmians

N.V. Kalpakam and S. Ponnusamy

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 33, Number 4 (2003), 1353-1378.

Dates
First available in Project Euclid: 5 June 2007

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1181075468

Digital Object Identifier
doi:10.1216/rmjm/1181075468

Mathematical Reviews number (MathSciNet)
MR2052493

Zentralblatt MATH identifier
1066.46032

Subjects
Primary: 44A15: Special transforms (Legendre, Hilbert, etc.)
Secondary: 44A35: Convolution 44A40: Calculus of Mikusiński and other operational calculi 46F12: Integral transforms in distribution spaces [See also 42-XX, 44-XX]

Keywords
Boehmians convolution transform distributions generalized functions

Citation

Kalpakam, N.V.; Ponnusamy, S. Convolution Transform for Boehmians. Rocky Mountain J. Math. 33 (2003), no. 4, 1353--1378. doi:10.1216/rmjm/1181075468. https://projecteuclid.org/euclid.rmjm/1181075468


Export citation